# SDR SWAA2024061175114

- Difficulty date: April 15, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 948
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOOR BEAM 947.5 CORRODED IN MULTIPLE AREAS ALONG THE FULL LENGTH OF THE BEAM<[01] ACCOMPLISHED REPAIR AT AFT PASSENGER CABIN CENTER OF FLOOR BEAM 947.5 REF SRM 53-70-51-2R-5.
